MathSciNet Relay Station
MathSciNet bibliographic data
MR2453577 (2009m:60037) 60E07 (60E10)
Bouzar, Nadjib Semi-self-decomposable distributions on ${\bf Z}\sb +$. Ann. Inst. Statist. Math. 60 (2008), no. 4, 901–917.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement